# SDR SWAA2024121670986

- Difficulty date: November 23, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; DURIN OK TO INSTALL WAS FOUND A CRACK ON INTERCOSTAL BS 947 RBL 25 BETWEEN S23R AND S24R.<[01] REMOVED AND REPLACED INTERCOSTAL BS927 TO BS947 RBL25 WL 164 BETWEEN STR23R AND STR24R IAW SRM 51-40-02-0G-0 AND DWG 147A7500 REV C.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
